Communications in Analysis and Geometry

Volume 29 (2021)

Number 3

Regular ambitoric $4$-manifolds: from Riemannian Kerr to a complete classification

Pages: 629 – 679



Kael Dixon (King’s College London, United Kingdom)


We show that the conformal structure for the Riemannian analogues of Kerr black-hole metrics can be given an ambitoric structure. We then discuss the properties of the moment maps. In particular, we observe that the moment map image is not locally convex near the singularity corresponding to the ring singularity in the interior of the black hole. We then proceed to classify regular ambitoric $4$-orbifolds with some completeness assumptions. The tools developed also allow us to prove a partial classification of compact Riemannian 4-manifolds which admit a Killing $2$-form.

Received 17 February 2017

Accepted 12 September 2018

Published 10 May 2021